No Cover Image

Journal article 439 views 129 downloads

Dynamical Behaviors of the Tumor-Immune System in a Stochastic Environment

Xiaoyue Li, Guoting Song, Yang Xia, Chenggui Yuan Orcid Logo

SIAM Journal on Applied Mathematics, Volume: 79, Issue: 6, Pages: 2193 - 2217

Swansea University Author: Chenggui Yuan Orcid Logo

Check full text

DOI (Published version): 10.1137/19m1243580

Published in: SIAM Journal on Applied Mathematics
ISSN: 0036-1399 1095-712X
Published: Society for Industrial & Applied Mathematics (SIAM) 2019
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
Keywords: tumor-immune system, stochastic permanence, comparison theorem, invariant measure, ergodicity
College: Faculty of Science and Engineering
Issue: 6
Start Page: 2193
End Page: 2217